# SDR SWAA2016071453777

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 71,538 hours, 67,987 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER HINGE BROKEN.   R & R THE SPOILER IAW AMM.
